MathSciNet Relay Station
MathSciNet bibliographic data
MR367080 (51 #3322) 20G15
Wehrfritz, B. A. F. Generalized free products of linear groups. Proc. London Math. Soc. (3) 27 (1973), 402–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement